# SDR SWAA2021082340839

- Difficulty date: April 9, 2020
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 41,884 hours, 24,469 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Tab
- Condition: Cracked
- Location: Lt Cowl Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FAN COWL AT THE TRAILNG EDGE FLANGE AT 11 AND 1 O'CLOCK HAVE TABS THAT ARE CRACKED / R&R'D LEFT ENGINE FAN COWL TABS AT THE TRAILNG EDGE FLANGE AT 11 AND 1 O'CLOCK PER SRM 51-10-02.
